# SDR V0XD20170528001

- Difficulty date: May 24, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 34,708 hours, 25,226 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Axle
- Part number: 492037
- Part serial: BA0080
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG PISTON AXLE ROOT RADIUS IS CORRODED OUT OF LIMITS.  REMOVED AND REPLACED THE RT MLG PISTON ASSY IAW AMM 32-11-09
